# SDR CA010628025

- Difficulty date: June 15, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Cessna 172A
- Aircraft time: 3,410 hours
- Engine: Cont O300C
- Propeller: Mcauly 1C172*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: CLGIR
- Condition: Cracked
- Location: Cylinder
- Part time: 1,198 hours, 1,198 cycles
- Component: Piston, Cont
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CYL REMOVED FOR LOW COMRESSION,  DUE TO WORN VALVE GUIDE AND VALVE.
